# SDR C2XA02TY136

- Difficulty date: September 6, 2002
- Submitted: September 7, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14555101401
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION A GOUGE WAS FOUND ON THE RIGHT HAND LEADING EDGE NR 2.  MAINTENANCE ACCOMPLISHED A BLEND-OUT REPAIR IAW EMB GST 2649/02 AND EMB145 AMM 57-41-00.  THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
